Forms of Certain Hopf Algebras.

D.E. Radford; E.J. Taft; R.L. Wilson

Manuscripta mathematica (1975)

  • Volume: 17, page 333-338
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Radford, D.E., Taft, E.J., and Wilson, R.L.. "Forms of Certain Hopf Algebras.." Manuscripta mathematica 17 (1975): 333-338. <>.

author = {Radford, D.E., Taft, E.J., Wilson, R.L.},
journal = {Manuscripta mathematica},
pages = {333-338},
title = {Forms of Certain Hopf Algebras.},
url = {},
volume = {17},
year = {1975},

AU - Radford, D.E.
AU - Taft, E.J.
AU - Wilson, R.L.
TI - Forms of Certain Hopf Algebras.
JO - Manuscripta mathematica
PY - 1975
VL - 17
SP - 333
EP - 338
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.